Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Frequent urination, pain and burning on urination. Took ciprobid, urispas and citralka. Can I use phytoral ointment?

hello doctor, I have urine infection on last tuesday. Having symptoms like frequent urination ,pain and burnation at the time of urination.I went to the doctor for checkup.I am also trying to conceive this month.She was saying that i had urine infection.She gave me 2 antibiotics-CIPROBID(6 tablets) and URISPAS (4 tablets) and one syrup-CITRALKA.I finished my antibiotics course.But i have little bit burnation.Can i use PHYTORAL ointment for this or not. Please help me. Thanks,
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  328
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for writing in HCM.
If you are still suffering with burning sensation in urine, then you may continue antibiotics for two more days. Use urine alkalizer medicine or syrup for 2-3 days. Take plenty of fluids i.e. about 3 liters water per day. you should take care of personal hygiene. if your problem persists after taking these precautions you should go for urine culture and sensitivity test after 7-10 days . After this test you will be able to know that which antibiotics need you.
With best wishes.
Answered: Mon, 13 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor